Jump to content
CrazyBoards.org

Recommended Posts

Yes I understand this very well.....I don't know whats causing our bad dreams but, I noticed when I would have the dreams I would wake up so anxious that I couldn't think straight...I have EOCD where I think I'm dead and reality is very scary to me. So these dreams are like shock waves of my OCD wanting to flare up in my sub conscience. I know how disabling these dreams can be and I know what it feels like to think it's the end of the world. So I really can sympathise with you but, other then that IDK it could be your meds but, Thats just my opinion since we all seem to have gotten these dream when we started to take meds....Don't stop your meds either it could just be stress.!

Link to comment
Share on other sites

It's most likely the meds causing your crazy dreams. I know my meds cause me to have some pretty vivid dreams, so much so that I mistake them for reality. I see in your signature that you take propranolol, which is known to cause vivid dreams. For me, it's my Abilify. 

 

It's more likely the treatment than the illness in my opinion. 

Link to comment
Share on other sites

I have shitty dreams regardless of what meds I am on. Sometimes I remember them, sometimes not. The ones i do remember are usually the violent ones, like the last one was an old man pulling off my clothes and he wouldn't stop so he started pushing me around. I was actually cuddled up to my husband, out cold, but I still woke up crying. If he didn't wake me up I would have screamed.

Link to comment
Share on other sites

I had these sorts of crazy dreams for most of my life. So for me it isn't medication induced. I also think that some medication does make them worse and more vivid. I've only just started taking seroquel 100mg XR at night, the dreams are less disturbing but I find I'm in a state of delusion most of the night. I'm half awake and half a sleep and will feel like my partner or the cat is in the room, but they aren't. I'll find myself talking, but there's no one there. I think that is the seroquel though.

 

I wouldn't recommend abrubtly stopping your medication unless you have ok'd this verbally with your doctor first. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...